Napadoc Tablets 3X10's

Sold out
Rs.50.30


Rs. 5.03 per Tablet
30 Tablets per pack
10 Tablets per strip
Bank Cards
Napadoc Tablets 3X10's is composed of
Codeine Paracetamol And Caffeine
Belongs to the category
Fever/Pain
Uses

It is used to treat aches and pains including headaches, muscular pain, migraines and toothache.

Side Effects

Constipation, feeling sick and sleepiness.

When not to use

It is contraindicated in patients with known hypersensitivity to the drug.

Precaution

Before taking this product, tell your doctor or pharmacist if you are allergic to any of its ingredients; or to soy/peanut found in some brands; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Precaution

It's possible to become addicted to it, but this is rare if you're taking it as a painkiller under medical supervision.

Precaution

Taking too much of this medicine can be harmful. Don't be tempted to increase the dose or take a double dose if your pain is very bad.

Precaution

Under-18 year-olds should only take it if other painkillers haven't worked.

Pregnancy

There appears to be no risk when taking this drug during pregnancy.

Drugs to avoid

Don't take it with paracetamol, or other medicines that contain paracetamol. It already contains paracetamol so you could be at risk of paracetamol overdose.

You recently viewed

Clear recently viewed